Common fixed point theorems for a family of mappings with A-implicit contractive conditions on 2-metric spaces

Sheng-Jie Geng, Ying-Zhen Lang, Yong-Jie Piao

Abstract


In this paper, using the known class of A -contractions, we discuss the existence problems of points of coincidence and common fixed points for four self-mappings with A -implicit contractions on non-complete 2-metric spaces and give some particular forms, also obtain a common fixed point theorem for an infinite family of self-mappings on complete 2-metric spaces and give a more general result. The obtained results generalize Kannan type (common) fixed point theorems and its variant forms and other corresponding conclusions.

Full Text: PDF

How to Cite this Article:

Sheng-Jie Geng, Ying-Zhen Lang, Yong-Jie Piao, Common fixed point theorems for a family of mappings with A-implicit contractive conditions on 2-metric spaces, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 432-440

Copyright © 2017 Sheng-Jie Geng, Ying-Zhen Lang, Yong-Jie Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.